advertisement
Question
Posted by: muffin | 2007/06/12

spotting

hi doc, I recently (2 months ago) went off the pill as my husband had a vasectomy (his sperm is clear). Last month I had some very red spotting halfway through my period, like proper bleeding, which went away, then a few days before my period started, brown discharge. I have read recently that one should never ignore spotting, so should I see my gynae or is this just things settling down after going off the pill? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have had a normal papsmear within the last 1-2 years then I do believe that it is your body readjusting to your own nody's cycling hormone levels agin. If the leeding should recur or worse, it is certainly not a bad idea to consult your gyn.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: muffin | 2007/06/12

forgot to add, my last pap smear was April last year, all fine

Reply to muffin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement